MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. CONCERTO; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. CONCERTO; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-8-HELIX
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
The concerto coil system coiled inside the microcatheter and failed to deploy.Another coil was then used; procedural note indicates: "coil embolization of the superior rectal artery was then performed to stasis." there were no complications.

Brand Name
CONCERTO
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC.
9775 toledo way
irvine CA 92618
MDR Report Key8572745
Report Number8572745
Device Sequence Number13951275
Product Code KRD
UDI-Device Identifier00847536013346
UDI-Public(01)00847536013346(17)210821(10)A696281
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/26/2019
Report Date (Section F) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-8-HELIX
Device Catalogue NumberNV-2-8-HELIX
Device Lot NumberA696281
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/02/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight77
Date Report Sent to FDA04/26/2019